# SDR EPU2011F00000

- Difficulty date: December 9, 2010
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Bowl
- Part number: 480535
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HAD TO BE EXTENDED MANUALLY.  FOUND HYD FILTER BOWL CRACKED.
